# SDR DALA2017092207029

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 48,457 hours, 33,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 168-193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 0N GALLEY FLOOR SUPPORT ANGLE LBL 52 BETWEEN STA. 168 AND 193. M. NR 000-0001:5300-0116/029 00165 REMOVED CORROSION REF B717 SRM 53-00-00-1A. INSTALLED NEW GALLEY FLOOR SUPPORT.  (LP #0222753)
